Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Continuous bleeding that subsided with a dose of micronor. Is it the effect of medicine or end of prolonged period?

Hi, I am sandy. It appears as though I have just entered perimenopause. I have been bleeding heavily for almost four weeks so my Dr. prescribed micronor/errin. I am somewhat apprehensive because I currently take no medications and consider myself to be more homeopathic however, I can no longer tolerate the bleeding. I just took my 1st pill last night around 11pm. The bleeding seemed to have subsided first thing this morning. I m wondering if this is the pill working this quickly or perhaps could it be that this prolonged period was about to stop on its own? thank you!
Asked On : Thu, 16 Aug 2012
Answers:  0 Views:  142 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor